# SDR AU981337

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Sctaiv PIONEERSER3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: SAB34013562A
- Condition: Damaged
- Location: Attach Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT STRUT ATTACHMENT BUSHES SEVERELY DAMAGED.
